MAUDE Adverse Event Report: ACCLARENT, INC. SPINPLUS NAV 6x16mm 3 Guide; Relieva

ACCLARENT, INC. SPINPLUS NAV 6x16mm 3 Guide; Relieva
Catalog Number RSP0616MFSN
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that initially the spinplus nav 6x16mm 3 guide (b)(6) "was tracking accurately until midway through the case it stopped being accurate." inaccuracy was reportedly determined by "trying to get into frontal and showed the balloon in the brain.Inaccuracy was observed posterior.It was "off by 5 mm or more and then stopped tracking altogether".Staff opened a new spinplus which was accurate from then on.There was no patient injury or delay in surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
SPINPLUS NAV 6x16mm 3 Guide
Common Device Name
Relieva
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50893073
Report Number3003418325-2026-00042
Device Sequence Number13452320
Product Code PGW
UDI-Device Identifier10705031241015
UDI-Public10705031241015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171687
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSP0616MFSN
Device Lot Number251015E-PC
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown